American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93B40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jerry Markman and I. Norman Katz. Convergence of an iterative algorithm for solving Hamilton-Jacobi type equations. Math. Comp. 71 (2002) 77-103. MR 1862989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chun-Hua Guo and Peter Lancaster. Iterative solution of two matrix equations. Math. Comp. 68 (1999) 1589-1603. MR 1651757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chun-Hua Guo and Peter Lancaster. Analysis and modificaton of Newton's method for algebraic Riccati equations. Math. Comp. 67 (1998) 1089-1105. MR 1459388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Goong Chen and Ying-Liang Tsai. The boundary element numerical method for two-dimensional linear quadratic elliptic problems. I. Neumann control . Math. Comp. 49 (1987) 479-498. MR 906183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia